# SDR 07FDEA01585

- Difficulty date: April 24, 2007
- Submitted: April 24, 2007
- Operation: Air carrier
- Aircraft: N397FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46631
- Aircraft time: 72,818 hours, 30,080 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Bs 1305
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MODIFICATION AND REPAIR ASSESSMENT R3 DOOR ON JAMB STA 1305 SIDE LOWER  FOUND WEB WITH EXISTING REPAIR REMOVED EXISTING REPAIR NOT IN COMPLIANCE WITH SRM 53-50-00 FIG 19.
